# SDR A6WA201140972

- Difficulty date: November 16, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 21,633 hours, 20,536 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE MADE A LOUD POP THEN N1 AND N2 WENT TO ZERO.  COMPLIEED WITH QRH, RETURNED TO DEPARTURE.  OPEN
